# SDR DALA1148203215

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 63,322 hours, 27,957 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, MAINTENANCE FOUND ROW 8C PATH  LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A WIRE AT THE CONNECTOR AND LIGHT NOW TESTS OK.
